# SDR 046484

- Difficulty date: January 6, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Aircraft time: 16,951 hours, 24,482 cycles
- Engine: Pwa PT6*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Condition: Damaged
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL,FLIGHT 5481, THE LANDING GEAR HANDLE WAS DOWN. THERE WAS NO GREEN INDICATION ON THE NOSE.  THE CREW THEN PERFORMED A MANUAL EXTENSION.  THE TOWER CONFIRMED THAT THE GEAR APPEARED DOWN.  THE CREW LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPAIRED THE NOSE LANDING GEAR ANNUNCIATOR, THEREFORE NO PARTS WERE USED. NO TEARDOWN REPORT WILL BE REQUIRED.
